Skip to main content

User Reviews for Esterified estrogens / methyltestosterone to treat Postmenopausal Symptoms

Also known as: Covaryx, EEMT HS EEMT Covaryx HS

Esterified estrogens / methyltestosterone has an average rating of 8.2 out of 10 from a total of 8 ratings for the treatment of Postmenopausal Symptoms. 75% of reviewers reported a positive effect, while 13% reported a negative effect.

Esterified estrogens/methyltestosterone Rating Summary

8.2/10 average rating

8 ratings from 10 user reviews.

Compare all 146 medications used in the treatment of Postmenopausal Symptoms.

10
63%
9
0%
8
13%
7
0%
6
0%
5
13%
4
0%
3
13%
2
0%
1
0%

Reviews for Esterified estrogens / methyltestosterone

pelvic and vein swelling March 15, 2018

Covaryx (esterified estrogens / methyltestosterone): “After a hysterectomy I've had nearly 4 years of pure misery, ice packs between my legs, headaches, hot flushing through my body. I went through heaps of problems, tests by vascular Doctors, a hormone specialist didn't know what do for me , he took the ovaries thinking that would help. No it didn't change. So I was told to go to a teaching hospital. The OBGYN said to try estratest , I was never able to take birth control pills they made me so sick, so I was not excited to try them. Well I did try them and it gave me my life back !!!!!! Now Covaryx has given my my life back”

10 / 10
Was this helpful?YesNo
NolaSusan-Me May 21, 2021

Estratest (esterified estrogens / methyltestosterone): “72 year old female with total hysterectomy + ovary removal at 45 years of age. Went into menopause immediately. Found an ob gyn who had me on estrogen and testosterone injections monthly which worked excellently to avoid symptoms. Moved to another State and health care system OB GYN was horrible. She just did NOT GET IT. My symptoms were: IRRITABILITY, LOW LIBIDO, HEADACHE, SLEEP DISTURBANCE, SEVERE MOOD DISTURBANCES, TENSION, DEPRESSION, VAGINAL DRYNESS. It is a nightmare. Estratest helped with all of these symptoms 100%. I would prefer to have continued with injections. But, for now, Estratest is at least helping with the symptoms.”

10 / 10
Was this helpful?YesNo
Sassy · Taken for 6 months to 1 year March 16, 2020

“After a partial hysterectomy of my ovaries and my uterus my libido dropped, hot flashes, brain fog, memory issues, weight gain - horrible symptoms. Estratest took everything away, except the libido, that surely went through the roof crazy! Thank god I have a husband of 25 years who volunteers to look after me ”

10 / 10
Was this helpful?YesNo
OHS-Medic · Taken for 5 to 10 years February 12, 2018

“I have been on this for 9 years. Started the full strength version the day of my total hysterectomy. At one point my pharmacy changed manufactures from Amneal to someone else. This caused me to experience night sweats, hot flashes, and major mood swings, even though it was supposed to be the same drug. I changed pharmacies just for the manufacturer Amneal's product. There was another time I stopped taking this drug because my new doctor did not think I needed the testosterone any longer. This proved to be a bad idea, I was horrible to be around. As soon as I restarted the Estratest, I levelled back out. I admit, this product is rather expensive, especially since my insurance will not pay for it, but I will pay every penny because of how wonderfully well this drug works for me. My insurance company does not cover this drug because they say that Amneal has never submitted paperwork for FDA approval, and if there is no FDA approval the insurance company does not have to cover it.”

Was this helpful?YesNo
Hot flash queen · Taken for 5 to 10 years September 7, 2015

“I took this for 7 years with NO complaints, until my pharmacy replaced it with a dark green pill, different maker. The dark green one DID NOT work like this one by Amneal, but for some reason (prob the Estratest fiasco) this one was pulled from the market. Fast forward 3 years and cvs had this one back! So I went to doc, got a script, got a months worth and felt normal finally! Went for my refill only to be told it is being DISCONTINUED!!! uugghhh! Amneal get it together- we need your version of EEMT!!!”

10 / 10
Was this helpful?YesNo
Anonymous · Taken for 10 years or more September 16, 2021

“I cannot say enough good things about my experience with this drug and progesterone. It has dramatically improved my quality of life. My moods stabilized, I maintained muscle tone, controlled my weight, had no menopause symptoms, and my skin and hair are so much better than other women my age. I am 73. I started taking it at the beginning of menopause. No side effects noted.”

10 / 10
Was this helpful?YesNo
CM · Taken for 6 months to 1 year December 30, 2020

“I was given the half strength of this drug after a complete hysterectomy. In the beginning it was ok but within months I started growing a beard, belly/nipple hair, muscle structure in my legs was changing compared to before. I started with severe acne on face - which I NEVER had - I was on 1 year and when taken off of it. The acne cleared within 2 weeks and other changes started to subside. I went on estrodiol only.”

3 / 10
Was this helpful?YesNo
Casey · Taken for 10 years or more August 7, 2019

Estratest (esterified estrogens / methyltestosterone): “I started on this 10 year's ago after a hysterectomy, I also started at that very same time having severe panic attack's caused by anxiety. I was put on Xanax 1mg. three times a day. Now I am trying to get off the Xanax. Very difficult, even with counselling. I wonder if it is the Estratest that started all of this?”

Was this helpful?YesNo
none 2016 · Taken for 5 to 10 years January 4, 2016

“Given that I have been on this medicine for 7 years now, I'm gonna say that it works. I assume I will be taking this for the rest of my life and I'm not sure how safe that will be.”

8 / 10
Was this helpful?YesNo
Mimi · Taken for less than 1 month February 26, 2018

“Worried about weight gain”

5 / 10
Was this helpful?YesNo

This information is not intended to endorse any particular medication. While these reviews may be helpful, they are not a substitute for the expertise, knowledge and judgement of healthcare professionals.